Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Rashes and Lamictal yxibow

Posted by Quintal on April 26, 2008, at 10:54:27

In reply to Re: Rashes and Lamictal, posted by yxibow on April 26, 2008, at 0:41:22

I know, but both my pdocs have told me it will be okay to go up to 150mg as fast as I want because I've taken it before. I don't trust this advice because I got a rash on each occasion I tried Lamictal, but for some reason this doesn't seem to register with them - that yes, I have taken Lamictal in the past, but it wasn't okay. They're starting to imply I'm being deliberately difficult for going at a slower rate than they'd prescribed, just like I thought they would. I'm caught in yet another double-bind scenario. That type that can drive people mad.

Same thing with the Lamictal insomnia, I told them I got this side effect last time I took it, and I'm having it again this time. As I was leaving he said "Lamictal will help you sleep better". He just isn't listening to me, but then he never did. It's as if they think I'll be gulled into believing whatever they say just because they're qualified.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:822705
URL: http://www.dr-bob.org/babble/20080420/msgs/825572.html